# SDR QXEA200700019

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 14,324 hours, 14,636 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471525
- Part serial: MA0037
- Condition: Unknown
- Location: Nlg
- Part time: 14,325 hours, 14,639 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSO FLIGHT NR 2347: GEAR (ALL 3) FAILED TO RETRACT.  LEFT MAIN LANDING GEAR DOOR LIGHT (AMBER) WOULD FLASH MOMENTARILY (EVERY 5 SECONDS OR SO) WHEN THE GEAR HANDLE WAS IN THE UP POSITION.  RAN THE GEAR FAILURE CHECKLIST AND IT DID NOT SOLVE THE PROBLEM.  AIRCRAFT RETURNED TO FIELD AND GATE.  MAINTENANCE REMOVED AND REPLACED THE NLG ELECTRICAL HARNESS.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
